PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 125 | 2 | 548-550
Article title

B-Spline Solution for a Convection-Diffusion Equation

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper is concerned with the numerical solution of the convection diffusion problems. A family of B-spline methods has been considered for the numerical solution of the problems. The results showed that the present method is an applicable technique and approximates the exact solution.
Keywords
EN
Year
Volume
125
Issue
2
Pages
548-550
Physical description
Dates
published
2014-02
References
  • 1. R.J.D. Tilley, Understanding Solids: The Science of Materials, Wiley, London 2004, p. 203
  • 2. P. Wilmott, S. Howison, J. Dewynne, The Mathematics of Financial Derivatives: A Student Introduction, Cambridge University Press, Cambridge 1995
  • 3. H.J. Pain, The Physics of Vibrations and Waves, Wiley, 2005, p. 190
  • 4. H. Caglar, M. Ozer, N. Caglar, doi: 10.1016/j.chaos.2007.01.056, Chaos Solitons & Fractals 38, 1197 (2008)
  • 5. D.K. Salkuyeh, doi: 10.1016/j.amc.2005.11.078, Appl. Math. Comput. 179, 79 (2006)
  • 6. C. de Boor, A Practical Guide to Splines, Springer Verlag, New York 1978
  • 7. G.H. Golub, J.M. Ortega, Scientific Computing and Differential Equations, Academic Press, New York 1992
  • 8. H. Caglar, N. Caglar, K. Elfaituri, doi: 10.1016/j.amc.2005.07.019, Appl. Math. Comput. 175, 7279 (2006)
  • 9. N. Caglar, H. Caglar, doi: 10.1016/j.amc.2006.05.035, Appl. Math. Comput. 182, 1509 (2006)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv125n2124kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.